# SDR REXA2016032700439

- Difficulty date: March 27, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 26,244 hours, 23,463 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP LIGHTING 1/2 OUT.  SECURED FLOOR EMER LIGHT CONNECTIONS.  ALL LIGHTS WORK NORMALLY, DONE IAW AMM 33-51-01 & 33-51-00.
